# SDR HNAA2014110700310

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 3351
- Aircraft time: 56,693 hours, 63,271 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826892
- Part serial: J10001
- Condition: Shorted
- Location: Propeller Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON TAKEOFF ROLL TO CLIMB POWER SETTING.  INSPECTED AND FOUND RT PROP HEAT A PHASE INOPERATIVE.  R & R BROKEN HEATER LEAD ON NR 3 BLADE AND BRUSH BLOCK ASSY RAN ENGINES AT ALL POWER SETTINGS.  PROP HEAT AND EMERGENCY LIGHTS OPS CHECKED GOOD.
